M COLD PLUS SYRUP

(bottle of 60 ml Syrup)

Abbott

Composition: Paracetamol 125mg + Phenylpropanolamine 12.5mg + Chlorpheniramine 1gm

bottle

Rs.14.70 Rs.15.00 2% Off

Upto 30% OFF* Use Coupon : GET30
CURRENTLY WE ARE NOT SELLING THIS PRODUCT

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Paracetamol is used in fever, headache, muscle pain, pain during menstruation, dental pain and post operative pain.

How it works

Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever.

Common side effects

Allergic reaction

Uses

Phenylpropanolamine is used in the treatment of allergic disorders.

How it works

Phenylpropanolamine belongs to a class of medications called nasal decongestants. It stimulates receptors on blood vessels in the nose and sinuses leading to its constriction and reduction in blood flow thereby relieving congestion..

Common side effects

Systemic hypertension (high blood pressure), Nausea, Insomnia (difficulty in sleeping), Palpitations

Uses

Chlorpheniramine is used in the treatment of allergic disorders.

How it works

Chlorpheniramine is an antihistaminic medication. It blocks the action of certain chemical messengers that are responsible for inflammation, congestion, itching, and other allergic reactions.

Common side effects

Sleepiness

Substitutes

CORRECTAL PLUS SYRUP

(bottle of 60 ml Syrup)

Union Drug

Rs.48.00 pay 220% more
1 Substitutes